Mathematische Annalen

, Volume 301, Issue 1, pp 601–611

Compensated compactness and the Heisenberg group

Authors

  • Loukas Grafakos
    • Department of MathematicsWashington University
  • Richard Rochberg
    • Department of MathematicsWashington University
Article

DOI: 10.1007/BF01446650

Cite this article as:
Grafakos, L. & Rochberg, R. Math. Ann. (1995) 301: 601. doi:10.1007/BF01446650
  • 42 Views

Mathematics Subject Classification (1991)

42

Copyright information

© Springer-Verlag 1995